# SDR 2002UALA01299

- Difficulty date: August 12, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 28,492 hours, 18,007 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT RIGHT HAND GALLEY DOOR CREASE BEAM INBOARD CHORD CORRODED ALONG DOOR OPENING AREA STATION 947 - 1006 RBL45 - RBL 47.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CHORD ANGLE.
